# SDR C2XA06SH036

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 9,139 hours, 4,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK, THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 23 TO 29.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A SHIM FILLER REPAIR IAW EMB 145 SRM 53-00-10, FIG 201, PG 208, REPAIR NR 2.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
